DOI QR코드

DOI QR Code

ON DISCRETENESS OF MÖBIUS GROUPS

  • Fu, Xi
  • Received : 2012.02.13
  • Published : 2013.05.31

Abstract

It's known that one could use a fixed loxodromic or parabolic element in $M(\bar{\mathbb{R}}^n)$ as a test map to test the discreteness of a non-elementary M$\ddot{o}$bius group G. In this paper, we discuss the discreteness of G by using a fixed elliptic element.

Keywords

discreteness;elliptic elements;loxodromic elements

References

  1. A. F. Beardon, The Geometry of discrete groups, Graduate text in Mathematics, Vol. 91, Springer-Verlag, 1983.
  2. W. Cao and X. Wang, Discreteness criteria and algebraic convergence theorem for subgroups in PU(1, n;${\mathbb{C}}$), Proc. Japan Acad. Ser. A Math. Sci. 82 (2006), no. 3, 49-52. https://doi.org/10.3792/pjaa.82.49
  3. S. S. Chen and L. Greenberg, Hyperbolic spaces, Contributions to analysis (a collection of papers dedicated to Lipman Bers), pp. 49-87. Academic Press, New York, 1974.
  4. T. Jorgensen, On discrete groups of Mobius transformation, Amer. J. Math. 98 (1976), no. 3, 739-749. https://doi.org/10.2307/2373814
  5. T. Jorgensen, A note on subgroups of SL(2,${\mathbb{C}}$), Quart. J. Math. Oxford Ser. (2) 28 (1977), no. 110, 209-211. https://doi.org/10.1093/qmath/28.2.209
  6. L. Li, Elliptic elements in Mobius groups, Proc. Japan Acad. Ser. A Math. Sci. 86 (2010), no. 3, 69-72. https://doi.org/10.3792/pjaa.86.69
  7. L. Li and X. Fu, Discreteness by use of a test map, Bull. Korean. Math. Soc. 49 (2012), no. 1, 57-61. https://doi.org/10.4134/BKMS.2012.49.1.057
  8. P. Tukia and X. Wang, Discreteness of subgroups of SL(2, ${\mathbb{C}}$) containing elliptic elements, Math. Scand. 91 (2002), no. 2, 214-220. https://doi.org/10.7146/math.scand.a-14386
  9. X. Wang, Dense subgroups of n-dimensional Mobius groups, Math. Z. 243 (2003), no. 4, 643-651. https://doi.org/10.1007/s00209-002-0437-3
  10. X. Wang, L. Li, and W. Cao, Discreteness criteria for Mobius groups acting on M(${\overline{\mathbb{R}}}^n$), Israel J. Math. 150 (2005), 357-368. https://doi.org/10.1007/BF02762387
  11. X. Wang and W. Yang, Discreteness criterions for subgroups in SL(2,C), Math. Proc. Cambridge Philos. Soc. 124 (1998), no. 1, 51-55. https://doi.org/10.1017/S0305004197002387
  12. X. Wang and W. Yang, Discreteness criteria of Mobius groups of high dimensions and convergence theorems of Kleinian groups, Adv. Math. 159 (2001), no. 1, 68-82. https://doi.org/10.1006/aima.2000.1970
  13. P. Waterman, Mobius transformations in several dimensions, Adv. Math. 101 (1993), no. 1, 87-113. https://doi.org/10.1006/aima.1993.1043